MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 7; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 7; HIP CEMENTLESS STEM
Model Number 01.13.107L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regualtory affairs department on 3 june 2020 lot 170633: (b)(4) items manufactured and released on 20-jun-2017.Expiration date: 2022-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: ball heads: mectacer 01.29.201 biolox delta ceramic ball head 12/14 28 size s -3.5 lot.174686 (k112115) batch review performed by medacta regualtory affairs department on 3 june 2020 lot 174686: (b)(4) items manufactured and released on 5-jan-2018.Expiration date: 2022-12-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cup: versafitcup cc 01.26.52mb acetabular shell cc 52 lot.178348 (k083116) batch review performed by medacta regualtory affairs department on 3 june 2020: lot 178348: (b)(4) items manufactured and released on 10-apr-2018.Expiration date: 2023-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner 52/28 lot.177528 (k092265) batch review performed by medacta regualtory affairs department on 3 june 2020 lot 177528: (b)(4) items manufactured and released on 20-feb-2018.Expiration date: 2023-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 2 similar reported events.
 
Event or Problem Description
The patient came in 1 year and 1 month after the primary surgery due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised all implants.The surgery was completed successfully.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM LEFT SIZE 7
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10157892
Report Number3005180920-2020-00346
Device Sequence Number19538961
Product Code LZO
UDI-Device Identifier07630030803277
UDI-Public07630030803277
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/13/2022
Device Model Number01.13.107L
Device Catalogue Number01.13.107L
Device Lot Number170633
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR